# SDR DALA2023101608481

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 70,629 hours, 27,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4610054) FOUND SEAT MOUNTED EMERGENCY PATH MARKING LIGHT DAMAGED AT SEAT 31D. REPLACED LIGHT ASSY PER B737 AMM 33-51-11. OPS CHECKS GOOD.
